# SDR SWAA2025041524278

- Difficulty date: April 13, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N8627B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36895
- Aircraft time: 37,047 hours, 18,000 cycles
- System (JASC): 2120 · Air Distribution System
- Part: A/C Pack
- Condition: Odor
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL BURNING SMELL NOTICED WHEN PULLING INTO GATE WHILE BRINGING APU ONLINE.  <[01] FOR 10 MINUTES? PERFORMED ENGINE RUN ON BOTH ENGINES; PUT A LOAD ON APU; ENGINE; OPERATED HYDRAULICS; AND DIFFERENT BLEED SOURCES TO DUPLICATE ISSUE AND ISSUE COULD NOT BE DUPLICATED. ALSO; CYCLE APU GENS AND ENGINE GENS TO TRIGGER ISSUE AND ISSUE CANNOT BE DUPLICATED REFERENCE AMM 71-00-00; OPS CHECK GOOD NO STRANGE SMELL DETECTED.
